# SDR AALA201911039007

- Difficulty date: November 3, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 32,558 hours, 12,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT ADJACENT 4L DOOR SLIDE BUSTLE WAS MISSING. MAINTENANCE REPLACED EXIT MARKER ADJACENT TO 4L DOOR PER A321 AMM 33-51-13.
